# SDR ABXA010395

- Difficulty date: June 20, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 73,164 hours, 25,425 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5597829502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT UPPER SPAR CAP WAS CRACKED BETWEEN XCW 69.5 AND XCW 46.  REPLACED RIGHT WING UPPER SPAR CAP BETWEEN XCW 0 TO XRS 74.8 IAW REA D857-41242MR.
